# SDR DALA2016060804430

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 1022-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER AFT CORNER OF LT RING PAN BETWEEN BS Y=1022 TO Y=1003, Y=1212 TO Y=1231 AT INTERNAL STRUCTURE CABIN.  RING PAN LT OF CORNER AFT LOWER WERE REPAIRED IAW SRM 53-05, FIG 122.
